# SDR UPS06447610

- Difficulty date: July 7, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT BS 2060 FRAME FOUND CRACK AT STA 29L CUTOUT.  CRACK LENGTH 1 INCH.  BULK CARGO COMPT BS 2060 STR 29L AREA FRAME REPAIRED AS PER SRM 53-10-04 FIG 39.
